Brauer groups for commutative S-algebras

Baker, A.J. , Richter, B. and Szymik, M. (2012) Brauer groups for commutative S-algebras. Journal of Pure and Applied Algebra, 216(11), pp. 2361-2376. (doi: 10.1016/j.jpaa.2012.03.001)

Full text not currently available from Enlighten.

Publisher's URL:


We investigate a notion of Azumaya algebras in the context of structured ring spectra and give a definition of Brauer groups. We investigate their Galois theoretic properties and discuss examples of Azumaya algebras arising from Galois descent. We construct examples that are related to topological Hochschild cohomology of group ring spectra and we present a K(n)-local variant of the notion of Brauer groups.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Baker, Dr Andrew
Authors: Baker, A.J., Richter, B., and Szymik, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Research Group:Geometry & Topology
Journal Name:Journal of Pure and Applied Algebra
ISSN (Online):1873-1376
Published Online:29 March 2012
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record